Andrew Odlyzko

Digital Technology Center
University of Minnesota

Fields of interest:

  • Computational complexity
  • Cryptography
  • Number theory
  • Combinatorics
  • Coding theory
  • Analysis
  • Probability theory
  • Electronic publishing
  • Electronic commerce and economics of data networks


Recent publications:

B. Briscoe, A. Odlyzko, B. Tilly:
Metcalfe's Law is Wrong, IEEE Spectrum, July 2006, pp. 26-31.

A.M. Odlyzko:
Finding a voice: Learning from history,
In: F. Gil de Bernabe y Varela (Ed.): Connected Homes, Cisco, 2004, pp. 58-64.

J.-S. Coron, Y. Desmedt, D. Naccache, A. Odlyzko, J.P. Stern:
Index calculation attacks on RSA signature and encryption,
Designs, Codes and Cryptography, Vol. 38(1), (2006), pp. 41-53.

A.M. Odlyzko:
Layer architectures and regulation in telecommunications,
In: New Millennium Research Council report, Free Ride: Deficiencies of the MCI 'Layers' Policy Model and the Need for Principles that Encourage Competition in the New IP World, (2004), pp. 16-19.

K.G. Coffman and A.M. Odlyzko:
Internet growth: Is there a "Moore's Law" for data traffic?
In: J. Abello, P.M. Pardalos, M.G.C. Resende: Handbook of Massive Data Sets, Kluwer, 2002, pp. 47-93.

A.M. Odlyzko:
The 10^22-nd zero of the Riemann zeta function
In: M. van Frankenhuysen, M.L. Lapidus (Eds.):
Dynamical, Spectral, and Arithmetic Zeta Functions,
Amer. Math. Soc., Contemporary Math., Vol. 290, (2001), pp. 139-144.

A.M. Odlyzko:
Content is not king.
First Monday, Vol. 6(2), (February 2001).

A.M. Odlyzko:
The rapid evolution of scholarly communication.
Learned Publishing, Vol. 15(1), (2002), pp. 7-19.

A.M. Odlyzko:
The current state and likely evolution of the Internet
In: Proc. Globecom'99," IEEE, (1999), pp. 1869-1875.

A.M. Odlyzko:
Discrete logarithms: The past and the future
Designs, Codes, and Cryptography, Vol. 19, (2000), pp. 129-145.

A. Knopfmacher, A.M. Odlyzko, B. Pittel, L.B. Richmond, D. Stark, G. Szekeres, N.C. Wormald:
The asymptotic number of set partitions with unequal block sizes.
Electronic J. Combinatorics, Vol. 6(1), (1999), R2 (37p.).

A.M. Odlyzko:
Asymptotic enumeration methods
In: R.L. Graham, M. Groetschel, L. Lovasz:
Handbook of Combinatorics,
Vol. 2, Elsevier, 1995, pp. 1063-1229.